We show the local uniqueness of the Cauchy problem for the second order elliptic operators whose coefficients of the principal part are real-valued and continuous with some modulus of continuity. These coefficients are not necessarily lipschitz continuous. The proof is given by drawing the Carleman estimates with a weight attached to the modulus of continuity.
Cite this article
Shigeo Tarama, Local Uniqueness in the Cauchy Problem for Second Order Elliptic Equations with Non-Lipschitzian Coefficients. Publ. Res. Inst. Math. Sci. 33 (1997), no. 1, pp. 167–188DOI 10.2977/PRIMS/1195145537